Singular integral operators with PC symbols on the spaces with general weights (Q1187767): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Changed an Item
Import recommendations run Q6534273
 
(2 intermediate revisions by 2 users not shown)
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / cites work
 
Property / cites work: Toeplitz Operators with Piecewise Quasisectorial Symbols / rank
 
Normal rank
Property / cites work
 
Property / cites work: Toeplitz operators with PQS symbols on weighted Hardy spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Weyl's theorem for nonnormal operators / rank
 
Normal rank
Property / cites work
 
Property / cites work: Factorization of matrix functions and singular integral operators / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5660202 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5618011 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5581951 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Weighted Norm Inequalities for the Conjugate Function and Hilbert Transform / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4200663 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3874765 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Factorization of measurable matrix functions. Ed. by Georg Heinig. Transl. from the Russian by Bernd Luderer. With a foreword by Bernd Silbermann. (Licensed ed.) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5550102 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3935720 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Q3776008 / rank
 
Normal rank
Property / Recommended article: Q3776008 / qualifier
 
Similarity Score: 0.6892163
Amount0.6892163
Unit1
Property / Recommended article: Q3776008 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Singular integral equations with carleman linear fractional shift / rank
 
Normal rank
Property / Recommended article: Singular integral equations with carleman linear fractional shift / qualifier
 
Similarity Score: 0.68679225
Amount0.68679225
Unit1
Property / Recommended article: Singular integral equations with carleman linear fractional shift / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3721272 / rank
 
Normal rank
Property / Recommended article: Q3721272 / qualifier
 
Similarity Score: 0.6804771
Amount0.6804771
Unit1
Property / Recommended article: Q3721272 / qualifier
 
Property / Recommended article
 
Property / Recommended article: The \(\bar \partial\) Neumann problem and Schrödinger operators / rank
 
Normal rank
Property / Recommended article: The \(\bar \partial\) Neumann problem and Schrödinger operators / qualifier
 
Similarity Score: 0.673026
Amount0.673026
Unit1
Property / Recommended article: The \(\bar \partial\) Neumann problem and Schrödinger operators / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q2756005 / rank
 
Normal rank
Property / Recommended article: Q2756005 / qualifier
 
Similarity Score: 0.6682831
Amount0.6682831
Unit1
Property / Recommended article: Q2756005 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Introduction to the theory of Toeplitz operators with infinite index. Transl. from the Russian by Andrei Iacob / rank
 
Normal rank
Property / Recommended article: Introduction to the theory of Toeplitz operators with infinite index. Transl. from the Russian by Andrei Iacob / qualifier
 
Similarity Score: 0.6659451
Amount0.6659451
Unit1
Property / Recommended article: Introduction to the theory of Toeplitz operators with infinite index. Transl. from the Russian by Andrei Iacob / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3714345 / rank
 
Normal rank
Property / Recommended article: Q3714345 / qualifier
 
Similarity Score: 0.66570103
Amount0.66570103
Unit1
Property / Recommended article: Q3714345 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Estimates of an integral operator on function spaces / rank
 
Normal rank
Property / Recommended article: Estimates of an integral operator on function spaces / qualifier
 
Similarity Score: 0.6647713
Amount0.6647713
Unit1
Property / Recommended article: Estimates of an integral operator on function spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3722811 / rank
 
Normal rank
Property / Recommended article: Q3722811 / qualifier
 
Similarity Score: 0.6558779
Amount0.6558779
Unit1
Property / Recommended article: Q3722811 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Integration operators on Bergman spaces with exponential weight / rank
 
Normal rank
Property / Recommended article: Integration operators on Bergman spaces with exponential weight / qualifier
 
Similarity Score: 0.65575844
Amount0.65575844
Unit1
Property / Recommended article: Integration operators on Bergman spaces with exponential weight / qualifier
 

Latest revision as of 19:56, 27 January 2025

scientific article
Language Label Description Also known as
English
Singular integral operators with PC symbols on the spaces with general weights
scientific article

    Statements

    Singular integral operators with PC symbols on the spaces with general weights (English)
    0 references
    23 July 1992
    0 references
    The operator \(R_G=P_++ GP_-\), where \(P_\pm=\frac12 (I\pm S)\), \((S\varphi)(t)=\frac1{\pi i} \int_\Gamma (\varphi(\tau)/\tau-t)\,d\tau\), \(G\) is a function on \(\Gamma\), appears in the theory of the inhomogeneous Riemann boundary value problem for analytic functions. The author studies this operator with the following restrictions: \(\Gamma\) is a closed smooth Jordan curve, \(G\) is a piecewise continuous function on \(\Gamma\), \(R_G: L_{p,\rho}\to L_{p,\rho}\), \(L_{p,\rho}=\{f: \rho f\in L_p(L)\}\), \(\| f\|_{p,\rho}=\| \rho f\|_p\). Let \(W_p\) be a class of such weights that an operator \(S\) is bounded in \(L_{p,\rho}\) (the description of these weights is known). In the main theorem (theorem 2.1) for an arbitrary \(\rho\in W_ p\) the author gives necessary and sufficient conditions for the function \(G\) from which follows the finiteness of the index numbers \(\alpha(R_G)=\dim\text{Ker} R_G\), \(\beta(R_ G)=\text{Co-dim} \Im R_G\) and gives the formula for \(\text{ind} R_G=\beta(R_G)-\alpha(R_G)\). The case \(\rho(t)=\prod | t-t_j|^{\beta_j}\), \(t_j\in\Gamma\) has been investigated by \textit{I. Gokhberg} and \textit{N. Krupnik} [Sov. Math., Dokl. 10, 688--691 (1969); translation from Dokl. Akad. Nauk SSSR 186, 998--1001 (1969; Zbl 0188.18302)]. The author investigates the case of block operators, too.
    0 references
    singular integral operator
    0 references
    index of an operator
    0 references
    space with a weight
    0 references
    Riemann boundary value problem
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references